Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 95–146 (Mi umn2437)  

This article is cited in 25 scientific papers (total in 34 papers)

In the Moscow Mathematical Society

Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society

Full text: PDF file (3377 kB)

Citation: “Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 39:4(238) (1984), 95–146

Citation in format AMSBIB
\paper Joint sessions of~the~Petrovskii Seminar and the~Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 95--146

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kondrat'ev, O. A. Oleinik, “Precise Hölder exponents for a generalized solution of the Dirichlet problem for the biharmonic equation that are defined by the geometry of the domain”, Russian Math. Surveys, 40:4 (1985), 193–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Russian Math. Surveys, 40:5 (1985), 267–287  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Yu. I. Lyubarskii, “On the completeness and minimality of Rayleigh systems”, Russian Math. Surveys, 41:4 (1986), 179–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. R. Vainberg, “Parametrix and asymptotics of the spectral function of differential operators in $\mathbf R^n$”, Math. USSR-Sb., 58:1 (1987), 245–265  mathnet  crossref  mathscinet  zmath
    5. R. G. Novikov, “Reconstruction of a two-dimensional Schrödinger operator from the scattering amplitude for fixed energy”, Funct. Anal. Appl., 20:3 (1986), 246–248  mathnet  crossref  mathscinet  zmath  isi
    6. R. G. Novikov, G. M. Henkin, “The $\bar\partial$-equation in the multidimensional inverse scattering problem”, Russian Math. Surveys, 42:3 (1987), 109–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. S. Buslaev, “Semiclassical approximation for equations with periodic coefficients”, Russian Math. Surveys, 42:6 (1987), 97–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. R. Its, A. A. Kapaev, “The method of isomonodromy deformations and connection formulas for the second Painlevé transcendent”, Math. USSR-Izv., 31:1 (1988), 193–207  mathnet  crossref  mathscinet  zmath
    9. O. P. Shcherbak, “Wavefronts and reflection groups”, Russian Math. Surveys, 43:3 (1988), 149–194  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. E. I. Volkova, “Asymptotics of the solution of a mixed problem for a system of differential equations connected with a positive integral operator”, Math. USSR-Sb., 65:1 (1990), 67–79  mathnet  crossref  mathscinet  zmath
    11. S. M. Natanzon, “Nonsingular finite-zone two-dimensional Schrödinger operators and prymians of real curves”, Funct. Anal. Appl., 22:1 (1988), 68–70  mathnet  crossref  mathscinet  zmath  isi
    12. A. R. Its, V. Yu. Novokshenov, “Effective sufficient conditions for the solvability of the inverse problem of monodromy theory for systems of linear ordinary differential equations”, Funct. Anal. Appl., 22:3 (1988), 190–200  mathnet  crossref  mathscinet  zmath  isi
    13. A. A. Kapaev, “Asymptotic expressions for the second Painlevй functions”, Theoret. and Math. Phys., 77:3 (1988), 1227–1234  mathnet  crossref  mathscinet  zmath  isi
    14. V. N. Kolokoltsov, V. P. Maslov, “Idempotent analysis as a tool of control theory and optimal synthesis. I”, Funct. Anal. Appl., 23:1 (1989), 1–11  mathnet  crossref  mathscinet  zmath  isi
    15. E. I. Shustin, “New restrictions on the topology of real curves of degree a multiple of 8”, Math. USSR-Izv., 37:2 (1991), 421–443  mathnet  crossref  mathscinet  zmath  adsnasa
    16. B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  mathnet  crossref  mathscinet  zmath  isi
    17. A. I. Shafarevich, “Behavior of rapidly decreasing asymptotic solutions of linearized Navier–Stokes equations $t\to\infty$”, Math. Notes, 55:6 (1994), 632–647  mathnet  crossref  mathscinet  zmath  isi
    18. S. E. Pastukhova, “On the nature of the temperature distribution in a perforated body with given values on the external boundary under conditions of heat transfer by Newton's law on the boundary of the cavities”, Sb. Math., 187:6 (1996), 869–880  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. M. S. Agranovich, A. V. Babin, L. R. Volevich, A. Yu. Goritskii, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, M. L. Krasnov, S. B. Kuksin, G. I. Makarenko, V. P. Maslov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirel'man, M. A. Shubin, “Mark Iosifovich Vishik (on his 75th birthday)”, Russian Math. Surveys, 52:4 (1997), 853–861  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    20. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Russian Math. Surveys, 53:5 (1998), 1071–1078  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    23. M. S. Agranovich, V. I. Arnol'd, D. G. Vasil'ev, M. I. Vishik, I. M. Gel'fand, A. G. Kostyuchenko, L. D. Kudryavtsev, “Victor Borisovich Lidskii (on his 75th birthday)”, Russian Math. Surveys, 54:5 (1999), 1077–1085  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    24. T. D. Venttsel', Yu. A. Dubinskii, A. M. Il'in, V. A. Kondrat'ev, V. P. Mikhailov, A. A. Mal'tsev, O. A. Oleinik, S. I. Pokhozhaev, N. Kh. Rozov, G. A. Chechkin, T. A. Shaposhnikova, “Anatolii Sergeevich Kalashnikov (obituary)”, Russian Math. Surveys, 55:5 (2000), 977–985  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    25. S. E. Pastukhova, “Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain”, Math. Notes, 69:4 (2001), 546–558  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    26. A. G. Belyaev, A. L. Piatnitski, G. A. Chechkin, “Averaging in a perforated domain with an oscillating third boundary condition”, Sb. Math., 192:7 (2001), 933–949  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    27. D. M. Olenchikov, “Impulsnoe upravlenie pokazatelyami Lyapunova. I”, Fundament. i prikl. matem., 8:1 (2002), 151–169  mathnet  mathscinet  zmath
    28. V. V. Belov, S. Yu. Dobrokhotov, S. O. Sinitsyn, “Asymptotic solutions of the Schrödinger equation in thin tubes”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S13–S23  mathnet  mathscinet  zmath  elib
    29. V. V. Belov, S. Yu. Dobrokhotov, T. Ya. Tudorovskii, “Asymptotic Solutions of Nonrelativistic Equations of Quantum Mechanics in Curved Nanotubes: I. Reduction to Spatially One-Dimensional Equations”, Theoret. and Math. Phys., 141:2 (2004), 1562–1592  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    30. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    31. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Russian Math. Surveys, 64:3 (2009), 561–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    32. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    33. J. Brüning, V. V. Grushin, S. Yu. Dobrokhotov, “Averaging of Linear Operators, Adiabatic Approximation, and Pseudodifferential Operators”, Math. Notes, 92:2 (2012), 151–165  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    34. V. V. Grushin, S. Yu. Dobrokhotov, “Homogenization in the Problem of Long Water Waves over a Bottom Site with Fast Oscillations”, Math. Notes, 95:3 (2014), 324–337  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:432
    Full text:177
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021